# SDR DALA2016030701700

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF WING ACCESS PLATE NR 1472C. CORROSION WAS REMOVED, MEASURED SETTLEMENT AREA WAS ACCOMPLISHED ORIGINAL THICKNESS IS .150", REMAINING THICKNESS .138" THEREFORE IT IS WITHIN LIMITS, COUNTERSINK WERE MEASURED MAXIMUM DIAMETER ALLOWABLE IS .532" AND WAS FOUND 1 COUNTERSINK OUT OF LIMITS MEASURED .550" THEREFORE HOLE AND COUNTERSINK WERE REWORKED AND MEASURE WITH ID .3465" AND COUNTERSINK .606", BUSHING WAS FABRICATED WITH OD .347" AND COUNTERSINK OD .507 ", AREAS AND BUSHING WERE TREATED AND BUSHING WAS INSTALLED IAW SRM 51-22-2A, COND II AND 51-10-3.
